# SDR GUUA93932061810B

- Difficulty date: June 18, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 30,480 hours, 39,475 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, UPON LANDING, GEAR SELECTED.  GEAR DOWN RT GEAR ANNUNCIATOR DID NOT ILLUMINATE, AFTER CYCLING GEAR THE A SECOND TIME THE RT GEAR ANNUNCIATOR ILLUMINATED.  PERFORMED RT LANDING GEAR DOWNLOCK.  OPS CHECK AND PERFORMED LANDING GEAR OPS CHECK COULD NOT DUPLICATE DISCREPANCY.
